| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intimal Dissection (1333)
| Date of Event |
08/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 1 additional dissection complaint is associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.After predilatation, the target lesion presented with a grade b, non-flow limiting dissection.The hcp then treated the target lesion with the lutonix dcb, which resulted in the dissection worsening to a grade d, flow limiting dissection.The hcp successfully stented the target lesion dissection, which successfully re-established unobstructed blood flow.Based on the instructions for use (ifu), the occurrence of dissection is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left distal superficial femoral artery (sfa) and popiteal artery.The health care professional (hcp) predilated the target lesion with a percutaneous transluminal angioplasty (pta) balloon and a non-flow limiting dissection, grade b, was evident.The hcp then treated the target lesion with the lutonix dcb, which resulted in the dissection worsening to a flow limiting dissection, grade d.The hcp successfully stented the target lesion dissection, which successfully re-established unobstructed blood flow.The investigator assessed that the dissection event was not related to the study device.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.